# SDR WX0A2015082172826

- Difficulty date: August 20, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N412NV
- Make and model: Doug MD-88
- Aircraft serial: 49759
- Aircraft time: 51,180 hours, 25,271 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Missing
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMPERS INFORMED FUELING PANEL WAS OPEN PULLING INTO GATE.  FUEL CAP MISSING.  EVIDENCE OF FUEL CAP BANGING AGAINST UNDERSIDE OF WING BEHIND FUEL PANEL BEFORE DEPARTING ACFT.  DEFERRED RT WING FUEL CAP IAW MEL 28-17 SIT 1 CAT D AS AUTHORIZATION 19256 DATE DUE IS 12-18-2015.  MX PROCEDURES COMPLIED WITH & PLACARDS INSTALLED.
